Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa - Weight Gain!

Posted by Leanne on June 5, 1999, at 17:17:01

In reply to Re: Celexa - Weight Gain!, posted by sharona on June 4, 1999, at 15:22:00

As my previous post, regarding diarrhea, I have been on Celexa now for
5 weeks and have experienced some weight loss. It may be due to the
diarrhea, but I am eating just as well (vegetarian) as I always have,
I just have extremely loose stools - but I have lost about 10 lbs. in
the last few weeks. I really packed on the weight (about 40 lbs.) while
I was on Paxil for over 2 years.

The only side effects I am experiencing with Celexa is diarrhea.

Anyone else?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leanne thread:3323